MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 S-ROM*STM STD,36NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 S-ROM*STM STD,36NK,18X13X160; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Catalog Number 523193
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tissue Damage (2104); Test Result (2695); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.(b)(4).
 
Event or Problem Description
Ppf and sticker sheets received.Ppf alleges pseudotumor and elevated metal ions after first revision.Liner was already reported in first pc.Doi: (b)(6) 2010, dor: (b)(6) 2012, (left hip).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : null device history batch : null device history review : null if information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key8377987
Report Number1818910-2019-86018
Device Sequence Number2978328
Product Code JDI
UDI-Device Identifier10603295170877
UDI-Public10603295170877
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2012
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2013
Device Catalogue Number523193
Device Lot Number2534593
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/08/2019
Supplement Date Received by Manufacturer03/11/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date03/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;